# SDR UPS98827994

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4611067
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 70 LONGERON 27R END FITTING CORROSION REMOVAL BEYOND SRM LIMITS.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21.
